Three periodic solutions to an eigenvalue problem for a class of second-order Hamiltonian systems
Giuseppe Cordaro
Abstract and Applied Analysis, 2003, vol. 2003, 1-9
Abstract:
We establish a multiplicity result to an eigenvalue problem related to second-order Hamiltonian systems. Under new assumptions, we prove the existence of an open interval of positive eigenvalues in which the problem admits three distinct periodic solutions.
Date: 2003
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2003/461476.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2003/461476.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:461476
DOI: 10.1155/S1085337503305044
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().